Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 102, NWS Springfield, MO

July 12, 2009Howell County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 12, 2009, 1:44 AM CDT for Howell County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2009, 1:44 AM CDT (06:44 UTC)
Expired
Jul 12, 2009, 5:00 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Howell County, MO

The radar

The Springfield radar (KSGF), 150 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1460 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.2
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 120644
FFWSGF
MOC091-121000-
/O.NEW.KSGF.FF.W.0102.090712T0644Z-090712T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 AM CDT SUN JUL 12 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 500 AM CDT.

* AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR INDICATED THAT OVER TWO INCHES OF RAIN HAS      
  FALLEN IN PARTS OF SOUTHEAST HOWELL COUNTY OVER THE PAST 90        
  MINUTES...AND ANOTHER ONE TO TWO INCHES WILL BE POSSIBLE OVER THE  
  NEXT TWO HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3672 9211 3672 9168 3661 9168 3649 9169
      3649 9212

$$


DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 12:17 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 12, 12:17 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT SUN JUL 12 2009

...UPDATE TO AVIATION...

.UPDATE...

SUPERCELL THUNDERSTORMS HAVE ERUPTED OVER THE LAST COUPLE OF HOURS
ACROSS SOUTH CENTRAL MISSOURI. ALTHOUGH LARGER SCALE SHEAR IS
MINIMAL FOR SUPERCELLS...INCREASED LOW LEVEL SHEAR ACROSS SOUTHERN
MISSOURI...OWING TO A WEAK LOW LEVEL JET...HAS COMPENSATED.
IMPRESSIVE HIGH PRECIPITATION SUPERCELLS HAVE BEEN THE RESULT
WITH SEVERAL REPORTS OF WIND AND HAIL.

ALTHOUGH THE LOW LEVEL JET WILL REMAIN...A DECREASING TORNADO
THREAT WILL ENSUE AS THESE STORMS BECOME MORE ELEVATED. THE HAIL
AND STRAIGHT LINE WIND THREAT IS EXPECTED TO CONTINUE THROUGH LATE
THIS EVENING WITH PLENTY OF ELEVATED INSTABILITY STILL PRESENT.
WILL ALSO CONTINUE TO MONITOR FOR ADDITIONAL DEVELOPMENT OVERNIGHT
WITH WEAK CONVERGENCE CONTINUING IN THE LOW LEVELS.

SCHAUMANN

&&

.DISCUSSION...

CURRENTLY...ANOTHER DECENT MIX OF CLOUDS AND SUN HAS BEEN
OBSERVED ACROSS THE AREA. THE FOCUS FOR WIDELY SCATTERED
SHRA/TSRA CONTINUES TO SHIFT INTO THE EASTERN OZARKS...AND THIS
WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. TEMPERATURES
ONCE AGAIN VARY QUITE A BIT ACROSS THE AREA. WHERE BREAKS IN THE
OVERCAST HAVE BEEN MORE PREVALENT TEMPS IN THE LOW/MID 90S HAVE
BEEN COMMON. OTHERWISE...TEMPERATURES HAVE BEEN IN THE MID 80S TO
AROUND 90 DEGREES SO FAR TODAY.

TONIGHT THROUGH MONDAY NIGHT...THE CURRENT PATTERN WILL REMAIN
LOCKED IN PLACE AND HAVE EMPLOYED A NEAR PERSISTENCE FORECAST.
UPPER RIDGING WILL REMAIN STRONGEST JUST TO OUR WEST...WITH THE
AREA ON THE NORTHEAST PERIPHERY OF THE HIGH. PRIMARY SHRA/TSRA
CHANCES WILL CONTINUE TO BE ASSOCIATED WITH THE NIGHTLY RESURGENCE
OF THE LOW LEVEL JET. THOUGH WILL NEED TO CLOSELY MONITOR ENERGY
TOPPING THE RIDGE EARLY TOMORROW AS THIS MAY LEAD TO CHANCES FOR
STRONG/SEVERE STORMS SUNDAY AFTERNOON.

FOR TONIGHT...MODEL OUTPUT CONTINUES TO INDICATE THAT ISENTROPIC
LIFT ON THE 310-315K LEVELS WILL ONCE AGAIN BECOME ACTIVE AS THE
LOW LEVEL JET INCREASES BY LATE EVENING. BETTER COVERAGE...THOUGH
STILL SCATTERED IN NATURE...WILL OCCUR OVERNIGHT WITH THE BETTER
CHANCES ALONG AND EAST OF A LINE FROM NEVADA TO SPRINGFIELD TO
BRANSON. LIKE THE PAST FEW DAYS...ACTIVITY WILL LINGER AND MOVE
SOUTHEAST DURING THE MORNING HOURS ONCE AGAIN MAINLY AFFECTING THE
EASTERN OZARKS. A DISTURBANCE SLIDING DOWN THE EASTERN PERIPHERY
OF THE RIDGE WILL RESULT IN AN MCS THAT MAY AFFECT THE
NORTHEASTERN HALF OF THE AREA SUNDAY AFTERNOON. THERE ARE STILL A
LOT OF QUESTIONS WILL THIS FEATURE...BUT IT BEARS WATCHING. IF
THIS SYSTEM CAN BUILD FAR ENOUGH SOUTH TO AFFECT THE AREA...THERE
WILL BE A CONDITIONAL RISK FOR SEVERE STORMS. CONDITIONS ARE THE
EXACT LOCATION/MOVEMENT OF THIS SYSTEM AND THE AMOUNT OF
INSTABILITY WE CAN MUSTER IF RAIN/CLOUDS LINGER FROM ACTIVITY
SUNDAY MORNING.

TEMPERATURES WILL CONTINUE TO BE TRICKY AND DEPENDENT ON
CLOUD/RAIN COVERAGE...THOUGH THE GENERAL THEME WILL CONTINUE TO
BE WARMEST WEST...COOLEST EAST. CLOUDS HAVE TAKEN THE EDGE OFF
TEMPERATURES TODAY OVER THE WESTERN CWA...BUT THIS AREA WILL
REMAIN PRONE TO REACHING HEAT ADVISORY CRITERIA. WILL LET THE
NIGHT SHIFT HAVE A LOOK AT RADAR/SATELLITE TRENDS AND MAKE A
DECISION ON ANY ADVISORY FOR SUNDAY.

MONDAY THROUGH SATURDAY...THE UPPER RIDGE WILL EDGE TO THE EAST
AND OVER THE AREA MONDAY AND TUESDAY AHEAD OF A SHORTWAVE RIDING
ACROSS THE U.S. CANADA BORDER. ULTIMATELY THIS DISTURBANCE WILL
WIN OUT AND PUSH A COLD FRONT INTO THE REGION BY WEDNESDAY. THIS
WILL EFFECTIVELY RESET THE UPPER PATTERN TO WHAT WE ARE OBSERVING
NOW...WITH RIDGING TO OUR WEST...TROUGHING OVER THE EAST AND THE
MIDWEST IN NORTHWEST FLOW ALOFT. THE ONLY DIFFERENCE IS THAT THE
PATTERN LOOKS MORE AMPLIFIED LATE NEXT WEEK. OUR WARMEST DAYS
WILL BE MONDAY AND TUESDAY...AND HEAT ADVISORIES MAY BE NEEDED FOR
AT LEAST THE WESTERN PORTIONS OF THE OUTLOOK AREA. RAIN CHANCES
LOOK LOWEST ON TUESDAY...WITH BETTER CHANCES ASSOCIATED WITH THE
FRONTAL PASSAGE WEDNESDAY. THEREAFTER...TEMPS LOOK TO RETURN TO
NEAR AVERAGE. PRECIP CHANCES ARE MURKY AT THIS POINT AND HIGHLY
DEPENDENT ON THE EVENTUAL POSITION OF THE SFC/LOW LEVEL FRONT.
HAVE REMAINED CONSERVATIVE FOR NOW WITH JUST SLIGHT CHANCES FOR
RAIN...THOUGH HIGHER CHANCES MAY BE NEEDED AT SOME POINT LATE NEXT
WEEK.

GAGAN

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO PERSIST INTO EARLY SUNDAY
AFTERNOON. THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS
EASTERN KANSAS LATE TONIGHT. THERE IS A SLIM CHANCE THAT SOME OF
THESE STORMS COULD MAKE IT INTO SOUTHWEST MISSOURI...BUT
CONFIDENCE IS TOO LOW TO INCLUDE IN TAFS AT THIS TIME. ADDITIONAL
THUNDERSTORM DEVELOPMENT IS EXPECTED SUNDAY AFTERNOON ACROSS
SOUTHWEST MISSOURI...BUT TIMING AND PLACEMENT REMAINS IN QUESTION.
THEREFORE WENT WITH A CB GROUP INTO SUNDAY EVENING. ONLY OTHER
IMPACT WILL BE LOW LEVEL WIND SHEAR LATE TONIGHT AND EARLY SUNDAY
MORNING.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 8:00 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CDT SAT JUL 11 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
800 PM CDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL
  MISSOURI UNTIL LATE THIS EVENING. ADDITIONAL THUNDERSTORMS
  WILL THEN BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA DURING
  THE LATE EVENING AND OVERNIGHT HOURS. HAIL TO THE SIZE OF
  QUARTERS...WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING...HEAVY
  RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE MAIN
  THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING AT DAYBREAK
  SUNDAY...ESPECIALLY IN AREAS ALONG AND EAST OF A LINE FROM
  NEVADA...TO SPRINGFIELD...TO BRANSON. THIS ACTIVITY WILL WEAKEN
  SUNDAY MORNING...BUT HAS THE POTENTIAL TO REINTENSIFY SUNDAY
  AFTERNOON. A FEW SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH
  AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE.

  PERIODIC THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE SUNDAY NIGHT
  THROUGH MONDAY NIGHT...THOUGH EXACT TIMING OF THESE
  THUNDERSTORMS REMAINS UNCERTAIN.

  HEAT INDEX VALUES AT OR ABOVE 100 DEGREES WILL BE POSSIBLE
  SUNDAY THROUGH NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED COVERAGE OF SEVERE THUNDERSTORM ACTIVITY...
  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jul 11, 10:46 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             MOUNTAIN VIEW           37.00N 91.70W
07/11/2009  E1.00 INCH       HOWELL             MO   CO-OP OBSERVER

&&

DCRAMER
Local storm report, Jul 11, 10:48 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     6 NE THAYER             36.59N 91.46W
07/11/2009                   OREGON             MO   LAW ENFORCEMENT

            SEVERE THUNDERSTORM WIND GUSTS DOWNED SEVERAL TREES IN A
            RURAL AREA ALONG HIGHWAY 19 BETWEEN ALTON AND THAYER.

&&

DCRAMER
Local storm report, Jul 11, 11:13 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND GST     WEST PLAINS             36.73N 91.85W
07/11/2009  E60.00 MPH       HOWELL             MO   LAW ENFORCEMENT

            ESTIMATED 50 TO 60 MPH WIND GUSTS.

&&

JSS
Local storm report, Jul 11, 11:51 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     WEST PLAINS             36.73N 91.85W
07/11/2009                   HOWELL             MO   LAW ENFORCEMENT

            WEST PLAINS POLICE AND FIRE HEADQUARTERS RELAYED TO THE
            NWS THAT A FEW AWNINGS HAD BEEN DAMAGED FROM THUNDERSTORM
            WIND GUSTS. ALSO...SIX POWER POLES WERE SNAPPED WITHIN
            THE CITY. QUARTER SIZE HAIL WAS ALSO OBSERVED.

&&

DCRAMER
Local storm report, Jul 12, 12:16 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CDT SUN JUL 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     HAIL             WEST PLAINS             36.73N 91.85W
07/12/2009  E1.00 INCH       HOWELL             MO   LAW ENFORCEMENT

&&

DSA
Special weather statement, Jul 12, 1:23 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 AM CDT SUN JUL 12 2009

MOZ106-120700-
OREGON MO-
123 AM CDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN OREGON COUNTY UNTIL 200
AM CDT...

AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KOSHKONONG...OR 6 MILES WEST OF THAYER...
MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  THAYER BY 135 AM CDT.

LOCATIONS IMPACTED INCLUDE KOSHKONONG AND THAYER.

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:05 PM CDTSevere Thunderstorm WarningSGFTexas25 min
Jul 11, 8:23 PM CDTTornado WarningSGFTexas22 min
Jul 11, 8:40 PM CDTTornado WarningSGFHowell, Shannon, Texas35 min
Jul 11, 8:51 PM CDTSevere Thunderstorm WarningSGFTexas, Wright39 min
Jul 11, 8:58 PM CDTTornado WarningSGFTexas, Wright26 min
Jul 11, 9:12 PM CDTTornado WarningSGFHowell, Oregon, Shannon48 min
Jul 11, 9:26 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright34 min
Jul 11, 9:56 PM CDTSevere Thunderstorm WarningSGFOregon64 min
Jul 11, 10:22 PM CDTSevere Thunderstorm WarningSGFHowell, Texas38 min
Jul 11, 10:52 PM CDTFlash Flood WarningSGFOregon6 hr
Jul 11, 11:00 PM CDTSevere Thunderstorm WarningSGFHowell75 min
Jul 11, 11:33 PM CDTTornado WarningSGFHowell27 min
Jul 12, 12:13 AM CDTSevere Thunderstorm WarningSGFHowell51 min
Jul 12, 12:38 AM CDTSevere Thunderstorm WarningSGFOregon28 min
Jul 12, 2:46 AM CDTFlash Flood WarningSGFOzark3 hr
Jul 12, 4:56 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark5 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.